# SDR UPS404734

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 0353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Ties
- Condition: Cracked
- Location: Bs 1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND SHEAR TIES CRACKED AT BS 1720 RT BETWEEN STR 47/48 AND STR 48/49.  MAINTENANCE FOUND CRACK OUT OF LIMITS AND REPAIRED IAW SRM 53-10-01, 53-10-04, FIGURE 3.
